# SDR F3LA2014021001016

- Difficulty date: February 3, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N925FR
- Make and model: Airbus A319-111
- Aircraft serial: 2103
- Aircraft time: 34,610 hours, 17,104 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 6033
- Condition: Faulty
- Location: Cabin
- Part time: 34,610 hours, 17,104 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EPSU HAS UNIT FAULT LIGHT ON.  R & R EPSU IAW AMM 33-51-38-070-051-A STEP 4 A & INSTALLED IAW AMM 33-51-38-420-050-A STEP 4 A.  OPERATIONS CHECKED GOOD IAW 33-51-38-740-050-B STEP D. EPSU NO LONGER HAS BIT UNIT FAULT LIGHT.
